# SDR FDEA201105181872

- Difficulty date: May 18, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5377840920800
- Part serial: NSN
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 44 RT SPLICE ANGLE BETWEEN FRAMES 38.2 TO 39 HAS INCORRECT THICKNESS   INSTALLED REMOVED AND REPLACED STRINGER 44RH SPLICE ANGLE BETWEEN FRAME 38.2 TO 39 WITH   CORRECT REPAIR MATERIAL PER A300-600 SRM 53-10-14 FIG 201 PAGES 203 TO 206
